Singular Circle Fiberings.
Mathematische Zeitschrift, Tome 151 (1976), pp. 89-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__151_172433,
author = {Allan L. Edmonds and Ronald Fintushel},
title = {Singular {Circle} {Fiberings.}},
journal = {Mathematische Zeitschrift},
pages = {89--100},
year = {1976},
volume = {151},
zbl = {0321.55037},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__151_172433/}
}
Allan L. Edmonds; Ronald Fintushel. Singular Circle Fiberings.. Mathematische Zeitschrift, Tome 151 (1976), pp. 89-100. http://geodesic.mathdoc.fr/item/MZ_1976__151_172433/